# SDR HALA0700523

- Difficulty date: December 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 9,822 hours, 24,288 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Part number: 889313
- Part serial: 2687
- Condition: Malfunctioned
- Location: N2 Shaft Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - ENG L SYS FAIL SW TAXI OUT ALERT.  INTERROGATED MCDU PER FIM TASK 77-12-00-810-802.  REMOVED AND REPLACED N2 SHAFT SPEED HPC PROBE.  OPS AND LEAK CHECK OK.  OK FOR SERVICE.
